# SDR AALA201810319031

- Difficulty date: October 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 58,112 hours, 23,810 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sense Line
- Part number: 213A140129
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. CLIMBING THRU 15000 LEFT PACK LIGHT ILLUMINATED.  PER QUICK RESPONSE HANDBOOK RESET AND LIGHT EXTINGUISHED LIGHT ILLUMINATED SECONDS LATER. FOLLOWED QRH PROCEDURES AGAIN AND LIGHT REMAINED ILLUMINATED. FLIGHT DECK EXTREMELY HOT.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO MIA WITHOUT FURTHER INCIDENT. THE FLIGHT LANDED OVERWEIGHT AND TAXIED TO THE GATE ON ITS OWN POWER. STANDBY PACK TEMPERATURE CONT VALVE LEFT HAND FOUND CONDITIONED AIR CHECK VALVE SENSE LINE LOOSE AND LEAKING. REPLACED VALVE SENSE LINE PER AMM 21-00-00. SEE ALSO SDR AALA201810319032 FOR TUBE ASSEMBLY FOR AC PACK.
